# SDR TRAX200701515

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER ENGINE BEAM O/B ATTACH ANGLE OF AFT RADIUS, CRACKED.   10-30-07    REMOVED CRACKED LT UPPER ENGINE BEAM O/B ATTACH ANGLE. LOCATED NEW SERVICEABLE ANGLE. OK TO INSTALL. INSTALLED ANGLE IAW CRJ SRM 51-42-21. OK TO TOPCOAT FASTENERS. APPLIED TOPCOAT TO FASTENERS IAW CRJ SRM 51-21-16.
